# SDR ASOA201101657

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 27,815 hours, 24,278 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT RECIEVED HYD NR3 LO PRES CAUTION MESSAGE(ENROUTE, ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED AS A PRECAUTION)  FOUND O-RING AT UNION ON NR 3A ACCUSTIC FILTER DAMAGED.  REPLACED O-RING IAW AMM 29-12-17. OPS AND LEAK CHECKS GOOD. ACFT OK FOR SERVICE AT THIS TIME. (CLOSED)
